# SDR DL757100813

- Difficulty date: March 30, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 72,498 hours, 34,226 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LAYOVER CHECK, MX FOUND EMERGENCY PATH LIGHT WIRES BROKEN AT ROW 5C. MX REPAIRED THE WIRES. OPS CHECK WAS OK.
